Path:  Home   >  All publications
Publications (Journal Article)
Publication Year
Scientific Areas
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra. Vol. 46. 2, pp. 494-515. Export
AREA, I., BRANQUINHO, Amílcar, FOULQUIÉ MORENO, Ana, GODOY, E., (2018). Orthogonal polynomial interpretation of q-Toda and q-Volterra equations. Bulletin of the Malaysian Mathematical Sciences Society. Vol. 41. 1, pp. 393-414. Export
BRANQUINHO, Amílcar, NEVES, Jorge, (2018). A desigualdade de Karamata. Gazeta de Matemática. Vol. 184, pp. 10-14. Export
ANTUNES DO CARMO, J., FERREIRA, José Augusto, PINTO, Luís, ROMANAZZI, Giuseppe, (2018). An improved Serre model: efficient simulation and comparative evaluation. Applied Mathematical Modelling. Vol. 56, pp. 404-423. Export
PATRÍCIO, Miguel, FERREIRA, Fabio, OLIVEIROS, Barbara, CARAMELO, Francisco, (2018). Comparing the performance of normality tests with ROC analysis and confidence intervals. Communications in Statistics-Simulation and Computation. Vol. 46. 10, pp. 7535-7551. Export
FILIPUK, Galina, REBOCHO, Maria das Neves, (2018). Differential equations for families of semi-classical orthogonal polynomials within class one. Applied Numerical Mathematics. Vol. 124, pp. 76-88. Export
FIGUEIREDO, Isabel N., LEAL, Carlos, PINTO, Luís, FIGUEIREDO, Pedro N., TSAI, Richard, (2018). Hybrid multiscale affine and elastic image registration approach towards wireless capsule endoscope localization. Biomedical Signal Processing and Control. Vol. 39, pp. 486-502. Export
BEBIANO, Natália, PROVIDÊNCIA, João da, (2018). Implications of losing Hermiticity in quantum mechanics. Linear Algebra and its Applications. Vol. 542, pp. 54-65. Export
MARQUES DE SÁ, Eduardo, (2018). Noncrossing partitions, noncrossing graphs, and q-permanental equations. Linear Algebra and its Applications. Vol. 541, pp. 36-53. Export
ERDMANN, Karin, SANTANA, Ana Paula, YUDIN, Ivan, (2018). On Auslander-Reiten sequences for Borel-Schur algebras. Journal of Algebra and its Applications. Vol. 17. 2, pp. 1-28. Export
Number of registers: 1,395<< previous 1,2,3,4,5,6,7,8 next >>
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support